# SDR FDK2008F00018

- Difficulty date: October 3, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013A
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING OUT AT ROW 12.  MX REPLACED NR 4 EMERGENCY BATTERY.  OPS GOOD.  (K)
